RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 1, Pages 38–41 (Mi dan40963)  

This article is cited in 1 scientific paper (total in 1 paper)

CYBERNETICS AND THE REGULATION THEORY

Systems with differentiable nondecreasing nonlinearity which are absolutely stable in the Hurwitz angle

A. A. Voronov

Institute for Automation and Control Processes, Far Eastern Branch of the Academy of Sciences of the USSR, Vladivostok

Full text: PDF file (448 kB)

Bibliographic databases:
UDC: 62-50
Received: 25.01.1977

Citation: A. A. Voronov, “Systems with differentiable nondecreasing nonlinearity which are absolutely stable in the Hurwitz angle”, Dokl. Akad. Nauk SSSR, 234:1 (1977), 38–41

Citation in format AMSBIB
\Bibitem{Vor77}
\by A.~A.~Voronov
\paper Systems with differentiable nondecreasing nonlinearity which are absolutely stable in the Hurwitz angle
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 1
\pages 38--41
\mathnet{http://mi.mathnet.ru/dan40963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0490286}
\zmath{https://zbmath.org/?q=an:0382.93046}


Linking options:
  • http://mi.mathnet.ru/eng/dan40963
  • http://mi.mathnet.ru/eng/dan/v234/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:54
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020